教授

位置: 首页 > 师资队伍 > 教授、研究员 > 教授 > 正文

吴小胜

  • 职称 :教授/博导
  • 邮箱 :xswu@hfut.edu.cn
  • 所属系 :应用数学系
  • 主讲课程 :实变函数、解析几何、解析数论


吴小胜,教授、博士生导师。2007年在武汉大学获得学士学位,2012年在中科院数学与系统科学研究院获得博士学位,导师是李邦河院士和冯绍继研究员,之后在中国科学技术大学叶向东院士的动力系统团队从事博士后研究。2015年加入合肥工业大学数学学院。主要研究领域为解析数论,涉及素数分布、Riemann zeta函数、Dirichlet L函数、筛法等方面的研究,研究成果发表在Math. AnnMath. ZMathematikaJ. Number TheoryProc. Amer. Math. Soc等国内外学术期刊上。


主持的科研项目:

[1] 国家自然科学基金面上项目,编号1227133520231—202612月,主持;

[2] 国家自然科学基金面上项目,编号1187118720191—202212月,主持;

[3] 国家自然科学基金青年基金,编号1140155020151—201712月,主持;

[4] 合肥工业大学十四五科技创新培育重点专项,,编号PA2021KCPY004020217-202212月,主持;

[5] 合工大学术新人提升B计划,编号JZ2018HGTB022920185—201912月,主持;


发表论文:

[1] Wu, Xiaosheng, The fourth moment of Dirichlet L-functions at the central value, Math. Ann. https://doi.org/10.1007/s00208-022-02483-9.

[2] Gao Peng; He Xiaoguang; Wu, Xiaosheng, Bounds for moments of modular L-functions to a fixed modulus, Acta Arith, 205 (2022), no. 2, 161-190.

[3] Qin Xinhua; Wu Xiaosheng, Proportion of Distinct Zeros of a Dirichlet L-Series, Acta Math. Sci. Ser. B (Engl. Ed.), 42 (2022), no. 6, 2367-2376.

[4] Wu Xiaosheng; Yang Pengzhen, The most likely common difference of arithmetic progressions among primes, Commun. Math. Stat. (2021) 9:315–329.

[5] Wu, Xiaosheng; Zhao, Lilu, On simple zeros of the Dedekind zeta-function of a quadratic number field. Mathematika 65 (2019), no. 4, 851–861.

[6] Wu, Xiaosheng, The twisted mean square and critical zeros of Dirichlet L-functions, Math. Z. 293 (2019), no. 1-2, 825–865.

[7] Wu Libo; Wu, Xiaosheng, The k-tuple prime difference champion, J. Number Theory, 196 (2019), 223-243.

[8] Huang Wen; Wu Xiaosheng, On the set of the difference of primes, Proc. Amer. Math. Soc, 145 (2017), no 9, 3787-3793.

[9] Wu, Xiaosheng, Distinct zeros and simple zeros for the family of Dirichlet L-function, Quart. J. Math., 67 (2016), no 4, 757-779.

[10] Wu, Xiaosheng, Distinct zeros of the Riemann zeta-function, Quart. J. Math., 66 (2015), no 2, 759-771.

[11] Wu, Xiaosheng, A note on the distribution of gaps between zeros of the Riemann zeta-function, Proc. Amer. Math. Soc, 142 (2014), no 3, 851-857.

[12] Feng Shaoji; Wu Xiaosheng, On large spacing of the zeros of the Riemann zeta-function, J. Number Theory, 133 (2013), no. 8, 2538-2566.

[13] Feng Shaoji; Wu Xiaosheng, The k-tuple jumping champions among consecutive primes, Acta Arith, 156 (2012), no. 4, 325-339.

[14] Feng Shaoji; Wu Xiaosheng, On gaps between zeros of the Riemann zeta-function, J. Number Theory, 132 (2012), no. 7, 1385-1397.

预印本论文:

[1] Kerr Bryce; Shparlinski Igor E.; Wu Xiaosheng; Xi Ping, Bounds on bilinear forms with Kloosterman sums, arXiv:2204.05038.

[2] Wu Xiaosheng; The fourth moment of Dirichlet L-functions along the critical line, arXiv:2004.00504.

[3] Huang wen; Wu Xiaosheng; Products of difference sets of primes, preprint.


荣获荣誉:

2020年安徽省青年数学奖